# SDR MALA030517

- Difficulty date: November 20, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 30,590 hours, 25,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-CHECK INSPECTION PERFORMED BY TIMCO, LAKE CITY, FL. CABIN AFT CENTER SEAT TRACK CORRODED AT STA 649-686.  MAINTENANCE REMOVED CORRODED SECTION OF SEAT TRACK AND INSTALLED NEW SECTION IAW MESABA EO A53060.  A/C RELEASE DATE 12/2/03.
